MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 22G X 0.75IN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 22G X 0.75IN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0652234
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of asbss0147 showed no other similar product complaint(s) from this lot number.(b)(4).
 
Event or Problem Description
It was reported that the needle broke during the port access procedure.
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.The information provided does not reasonably suggest the event may have caused or contributed to a death or serious injury of a patient, user or other person.If this event were to recur, it does not pose an incremental risk of harm to the patient, user, or other person.Therefore this event is deemed not reportable per 21 cfr part 803.(b)(4).
 
Event or Problem Description
It was reported that the needle broke during the port access procedure.9/17/2018 - the returned needle was bent, not broken.

Brand Name
POWERLOC SAFETY INFUSION SET 22G X 0.75IN
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7541137
Report Number3006260740-2018-01092
Device Sequence Number178067
Product Code LJT
UDI-Device Identifier00801741047794
UDI-Public(01)00801741047794
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2018
Report Date (Section F) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0652234
Device Lot NumberASBSS0147
Was Device Available for Evaluation? No
Event Location Hospital
Date Report to Manufacturer05/02/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1